# SDR DALA2015062503956

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 636-655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON RT WINDOW BELT BETWEEN BS 636-655 FWD EDGE AND AFT UPPER CORNER.  THE  WINDOW BELT WAS REPAIRED IAW ER/A 536435-14, REV ORIGINAL.
